MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PROXIMAL TIBIAL RESECT GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US PROXIMAL TIBIAL RESECT GUIDE; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 2490-46-000
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dragon tooth tibia.Slot where slap hammer attaches must have a burr as it doesn't release easily.Released when tapped with mallet.7 degree cutting block.One of the holes doesn't accept pin.Must be burred.Picked a different hole which accepted the pin.No adverse events to report.Occurred during surgery.Rep present.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the returned instrument was assessed by depuy australia and the complainants findings confirmed.The assessment was that the complaint was due to wear and tear.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.H10 additional narrative: added: e1.

Brand Name
PROXIMAL TIBIAL RESECT GUIDE
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10143830
Report Number1818910-2020-13645
Device Sequence Number2911659
Product Code HWT
UDI-Device Identifier10603295125884
UDI-Public10603295125884
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2490-46-000
Device Catalogue Number249046000
Device Lot NumberJ0206
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/25/2020
07/17/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date06/28/2020
07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1